Opuscula Math. 35, no. 4 (2015), 445-484
http://dx.doi.org/10.7494/OpMath.2015.35.4.445

 
Opuscula Mathematica

On dynamical systems induced by p-adic number fields

Ilwoo Cho

Abstract. In this paper, we construct dynamical systems induced by \(p\)-adic number fields \(\mathbb{Q}_{p}\). We study the corresponding crossed product operator algebras induced by such dynamical systems. In particular, we are interested in structure theorems, and free distributional data of elements in the operator algebras.

Keywords: prime fields, \(p\)-adic number fields, the Adele ring, \(p\)-adic von Neumann algebras, \(p\)-adic dynamical systems.

Mathematics Subject Classification: 05E15, 11R47, 46L54, 47L15, 47L55.

Full text (pdf)

  • Ilwoo Cho
  • St. Ambrose University, Department of Mathematics, 421 Ambrose Hall, 518 W. Locust St., Davenport, Iowa, 52803, USA
  • Received: 2013-11-15.
  • Revised: 2014-10-29.
  • Accepted: 2014-11-07.
Opuscula Mathematica - cover

Cite this article as:
Ilwoo Cho, On dynamical systems induced by p-adic number fields, Opuscula Math. 35, no. 4 (2015), 445-484, http://dx.doi.org/10.7494/OpMath.2015.35.4.445

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.